It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-12-2006, 09:38 PM   #1
Newbie
(female)
 
Join Date: Jun 2006
Location: Portland, Oregon
Posts: 1
mombat HB User
Question Side effects of alternative HRT

Does anyone know of any side effects from taking soy and black cohosh? I've been feeling light headed lately and today I've been so dizzy I practically fall over. I've been nausiated as well. The only thing new in my routine is the soy/black cohosh I started about ten days ago. What else could be causing this??

 
Old 06-14-2006, 05:40 PM   #2
Inactive
(female)
 
Join Date: Jul 2005
Posts: 459
deinee HB User
Re: Side effects of alternative HRT

I have taken the black cohosh before, but I can't remember having side effects from it. In fact, I don't think it did anything. The natural products don't do much for me. I don't take alot of soy products, for some reason it seems it bother my asthma some. Sorry I can't help you more. Maybe your having some peri symptoms that don't have anything to do with the soy or black cohosh? Hope your feeling better. Ann

 
Sponsors Lightbulb
   
Old 06-19-2006, 06:50 PM   #3
Senior Veteran
(female)
 
Join Date: Aug 2005
Posts: 507
I C Hot HB User
Re: Side effects of alternative HRT

Mombat,

Most natural things don't do anything one way or another for me, except Soy. It makes my hot flashes and night sweats worse. It's been awhile so I don't remember much else from it but I think I was more hungry too. Hope this helps. Try not taking it for a couple days and see if that helps. Aller gies can also make your feel dizzy. Julie

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nexium Side effects? Gerd? gigi11 Digestive Disorders 8 02-15-2009 03:08 AM
Lamicatal and side effects? NY 1009 Bipolar Disorder 6 07-08-2008 05:35 PM
Suboxone Side Effects Tele52 Addiction & Recovery 3 06-27-2008 06:29 AM
Pulmicort side effects in toddlers? violetsmom13 Asthma 22 04-30-2008 05:41 PM
BP meds and sexual side effects pisces0301 High & Low Blood Pressure 3 02-29-2008 07:17 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (72), STLouisgal (30), WhistleDixie (23), missy222 (20), irisrose (19), jojopooh (19), solofelix (17), jw90 (10), georgina77 (9), CrazyLife414 (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!